Probability distribution of metric measure spaces

Takefumi Kondo

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper we are going to generalize Gromov's mm-Reconstruction theorem (cf. [Metric Structures for Riemannian and Non-Riemannian Spaces, Birkhäuser, Basel, 1999] 31/2.5) to a probability measures on the spaces of mm-spaces. And for this purpose, we give alternative proof of mm-Reconstruction theorem.

Original languageEnglish
Pages (from-to)121-130
Number of pages10
JournalDifferential Geometry and its Application
Volume22
Issue number2
DOIs
Publication statusPublished - 2005 Mar 1

Keywords

  • Uniform distribution

ASJC Scopus subject areas

  • Analysis
  • Geometry and Topology
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'Probability distribution of metric measure spaces'. Together they form a unique fingerprint.

  • Cite this